advertisement
Question
Posted by: COMFORT HERSELF | 2007/05/17

YASMIN CONTRACEPTIVE PILLS AND OVULATION

I WENT TO A GYNE YESTERDAY WITH THE ABNORMAL BLEEDING PROBLEM, HE PRESCRIBED YASMIN FOR A PERIOD OF 3 MONTHS AND I AM DESPARETLY NEEDING A CHILD, BECAUSE HE SAYS THE PROBLEM IS THAT I AM NOT OVULATING.

I KNOW THEY R CONTRACEPTIVE PILLS BUT WHAT ELSE CAN MAKE ME OVULATE AND HAS ANYONE EVER USED THEM AND HOW WAS THE RESULTS.I SOMETIMES FEELS THAT THIS PILLS R STILL GOING TO DELAY ME IN GETTING PREGNANT CAUSE THEY R ALSO CONTRACEPTIVES.

PLEASE HELP


COMFORT.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You i are right that the pills will delay your falling pregnant. If you are not ovulating you need something to stimulate ovulation, like Clomid.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Lizzy | 2007/05/17

I was on Yasmin and I found it more or less the same as any other contraceptive. It just regulates your cycle. I understand that you are desperate for a child and while you are on the pill you most probably will not fall pregnant for the three months that it was perscribed, but if you're not ovulating, your chances of ever conceiving's probably near impossible anyway. If i were you I'd stay on the pill for the perscribed time and go back for a check-up. If you're ovulating fine after 3 months you can try again. I fell pregnant soon after stopping the pill so don't worry, it will happen.

Reply to Lizzy

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement